Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Raleigh, NC

June 20, 2021Harnett County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jun 20, 2021, 4:13 PM EDT for Harnett County, North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2021, 4:13 PM EDT (20:13 UTC)
Expired
Jun 20, 2021, 5:15 PM EDT
In force
62 min
Issued by
NWS Raleigh, NC

County Harnett County, NC

The radar

The Raleigh/Durham radar (KRAX), 29 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

969 
WWUS82 KRAH 202013
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
413 PM EDT Sun Jun 20 2021
 
NCZ041-042-075-077-086-088-202115-
Johnston NC-Hoke NC-Harnett NC-Wake NC-Moore NC-Cumberland NC-
413 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MOORE...
HARNETT...NORTHWESTERN CUMBERLAND...SOUTHERN WAKE...WESTERN JOHNSTON
AND NORTHERN HOKE COUNTIES UNTIL 515 PM EDT...

At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Fuquay-Varina to near
Aberdeen. Movement was east at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Lillington, Fort Bragg, Garner, Fuquay-Varina, Clayton, Dunn, Angier,
Benson, Godwin and Pope AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3558 7892 3560 7895 3564 7891 3582 7826
      3577 7825 3531 7853 3532 7854 3530 7858
      3520 7863 3512 7938
TIME...MOT...LOC 2012Z 249DEG 26KT 3562 7889 3514 7936 

$$

JD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:35 PM EDT, 38 minutes earlier.

Area forecast discussion, Jun 20, 3:35 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
335 PM EDT Sun Jun 20 2021

.SYNOPSIS...
Tropical Depression Claudette will move northeast into southern
North Carolina around midnight and then off the coast north of the
Outer Banks by midday Monday morning. A cold front will approach the
area Monday night, slowly move across the Carolinas on Tuesday and
then stall on the Carolina coast on Wednesday.
&&

.NEAR TERM /THROUGH TONIGHT/...
As of 335 PM Sunday...

Latest surface analysis shows the center of Tropical Depression
Claudette moving into far northwestern South Carolina with a surface
pressure of around 1009 mb. A surface trough/warm front extending
east and northeast of Claudette was lifting north across central NC,
roughly near U.S. route 64. Tropical dewpoints in the mid to upper
70s were observed south of the boundary with SCAPE values well over
3000 J/g. North of the boundary, dew points are in the lower 70s.
Deep layer 0-6km shear values range around 25 kts with low level 0-
1km shear values ranging around 20 kts, especially south and east of
Raleigh. In addition, PW values are generally above 2.0 inches with
deep, rich tropical moisture in place.

The radar depiction is quite complicated this afternoon with
multiple lines and clusters of cells, differential heating
boundaries and the circulation of Claudette approaching. The wind
field will strengthen into this evening as the Claudette's
circulation approaches. SPC outlined the southern portions of the
Sandhills and southern Coastal Plain in a slight risk, in the
favorable juxtaposition of greater instability and near and to the
right of the TC circulation. Additional convection is expected to
develop this afternoon across the south and evening with perhaps a
break during the mid evening before before Claudette and convection
near its center moves into the southern Piedmont by around midnight,
across the Sandhills between midnight and 4am and then across the
southern Coastal Plain during the predawn and daybreak hours. Strong
forcing associated with the circulation combined with locally
maximized moisture advection near the low should yield another
period of locally strong storms and heavy rainfall across the far
southern Piedmont, Sandhills and southern Coastal Plain late
tonight. UH tracks associated with convection this afternoon/evening
in the the general instability are scattered across the eastern
Piedmont and Coastal Plain and from Claudette's circulation
overnight, closer to the coast.

Rainfall amounts will vary across the region, with a general half
inch expected along the NC/VA border and closer to 2 inches across
the Sandhills/southern Coastal Plain. Locally higher amounts of 2 to
possible 4 inches are possible.

Mild and muggy lows are expected tonight in the lower to mid 70s.
-Blaes

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 305 PM Sunday...

As the upper trough associated with Claudette moves off the coast on
Monday morning, heights rise as shortwave ridging moves into the
central Carolinas. As often occurs behind a departing TC, subsidence
and deep mixing should produce improving sky conditions and warmer
temperatures. CAMs suggest some isolated convection may develop
across the higher terrain and move into the western Piedmont late in
the afternoon. Otherwise it should be dry during the late morning
into the early evening. As a trough approaches from the west
overnight, a few showers may move into the western Piedmont toward
morning. Main forecast adjustment was to raise highs a degree or two
into the 90 to 95 degree range. With increasing clouds ahead of the
approaching upper trough and stirring winds, lows should only drop in
the 70 to 75 range. -Blaes
&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 122 PM Sunday...

A rather deep long-wave trough moving across the ern US will push a
cold front across central NC during the afternoon and evening hours
on Tuesday.  The best opportunity for sunshine during the early half
of the day will likely be across the eastern 2/3rd of our zones
(with that area perhaps still under the influence of subsidence on
the back side of Claudette).  That sunshine should allow for
destabilization with heating of the day; and that, when combined
with a vigorous upper level wind fields and a likely ongoing
prefrontal band of showers and tstms should set the stage for a
round of isold severe t-storms with damaging straight-line winds the
primary threat Tuesday afternoon and evening.  Highs Tuesday may be
limited by increasing clouds, but should still top out in the mid
80s.

The front will likely stall just offshore, given that a robust jet
streak on the east side of the upper trough quickly lifts out
Tuesday night, leaving an upper weakness over the Southeast.
However, the latest guidance keeps the boundary and moisture pooling
along it just far enough to our east to suggest that PoPs from
Wednesday through the rest of the work week should be at or below
climo, perhaps highest across our eastern zones owing to the
uncertainty with the final position of the stalled boundary.  Temps
during this time will start off 5+ deg below normal on Wednesday in
the wake of the cold front, but then gradually climb back to near
normal by week's end.

There's a fair amount of uncertainty for next weekend, as a
complicated upper pattern featuring a long-wave trough somewhere
invof the Great Lakes would suggest increasing rain chances for us
as the trough and assoc sfc cold front move east toward our area.
However, many differing details remain among the GFE and ECWMF and
their ensembles, so for now will feature PoPs near climo Saturday
and above-climo Sunday (with a cold front in the region) and temps
near climo during that time.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
As of 528 AM Sunday...

MVFR ceilings are starting to move in from the south along with an
area of showers. Some embedded thunder is also noted within this
area of precip but for the most part it's very isolated. The rain
and lower cigs will continue to move northward this morning, but
should break apart to some extent as it encounters subsidence from
the weak ridge to the north. By this afternoon however, showers and
isolated thunderstorms will become more numerous in nature.
Localized areas of reduced vsbys are possible within the strongest
storms throughout the day but otherwise vsbys should remain VFR. By
this evening, rainfall should begin to shift east with improving
conditions at INT/GSO. Rain chances are likely to hang on through
the late evening hours as the surface circulation associated with
Claudette moves through southeast NC.

Outlook: Non-VFR weather possible early Monday morning as the
moisture associated with Claudette moves east. Most of Monday should
be VFR but another round of MVFR/IFR conditions appears likely
Tuesday coincident with a surface cold frontal passage. Improving
conditions likely Wednesday through the end of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Blaes
NEAR TERM...Blaes
SHORT TERM...Blaes
LONG TERM...np
AVIATION...Leins
Hazardous weather outlook, Jun 20, 2:43 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
243 PM EDT Sun Jun 20 2021

NCZ078-085-086-088-089-211845-
Wayne-Scotland-Hoke-Cumberland-Sampson-
243 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

The circulation and moisture associated with Tropical Depression
Claudette will spread showers and and some strong thunderstorms
across the area through tonight. Some storms could be severe with
damaging winds and even an isolated tornado. In addition, periods of
heavy tropical rain are possible which may result in areas of
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will spread showers and thunderstorms across the area
on Tuesday and Tuesday night. Some of the storms will contain heavy
rain and a few may become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ008>011-024>028-040>043-073>077-083-084-211845-
Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe-
Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
Anson-Richmond-
243 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

The circulation and moisture associated with Tropical Depression
Claudette will spread showers and thunderstorms across the area
through tonight. A few storms could become severe with damaging
winds, and possibly an isolated tornado. In addition, periods of
heavy tropical rain are possible which may result in some localized
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will spread showers and thunderstorms across the area
on Tuesday and Tuesday night. Some of the storms will contain heavy
rain and a few may become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007-021>023-038-039-211845-
Person-Forsyth-Guilford-Alamance-Davidson-Randolph-
243 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

The circulation and moisture associated with Tropical Depression
Claudette will spread showers and thunderstorms across the area
through tonight. Periods of heavy tropical rain are possible which
may result in some localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will spread showers and thunderstorms across the area
on Tuesday and Tuesday night. Some of the storms will contain heavy
rain and a few may become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 20, 12:29 PM EDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1229 PM EDT Sun Jun 20 2021

NCZ042-077-088-089-201730-
Johnston NC-Sampson NC-Harnett NC-Cumberland NC-
1229 PM EDT Sun Jun 20 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAMPSON...
SOUTHEASTERN HARNETT...NORTH CENTRAL CUMBERLAND AND SOUTHWESTERN
JOHNSTON COUNTIES UNTIL 130 PM EDT...

At 1227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Godwin, or 10 miles south of Lillington, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Dunn, Benson, Godwin, Erwin, Coats, Four Oaks, Newton Grove, Falcon,
Linden and Spivey's Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3531 7893 3557 7841 3531 7829 3529 7830
      3527 7829 3515 7885
TIME...MOT...LOC 1627Z 240DEG 27KT 3525 7878
Special weather statement, Jun 20, 1:51 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
151 PM EDT Sun Jun 20 2021

NCZ042-043-078-088-089-201830-
Johnston NC-Sampson NC-Wayne NC-Wilson NC-Cumberland NC-
151 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...SAMPSON...
EASTERN CUMBERLAND...SOUTHERN WILSON AND SOUTHEASTERN JOHNSTON
COUNTIES UNTIL 230 PM EDT...

At 150 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Fremont to near
Clinton. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Goldsboro, Clinton, Wilson, Mount Olive, Fremont, Walnut Creek,
Micro, Selma, Pine Level and Kenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3489 7874 3519 7869 3568 7810 3571 7770
      3568 7766 3557 7782 3543 7783 3538 7780
      3516 7791 3517 7797 3519 7802 3519 7816
      3490 7815 3480 7818
TIME...MOT...LOC 1750Z 260DEG 39KT 3553 7795 3498 7842
Special weather statement, Jun 20, 2:32 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
232 PM EDT Sun Jun 20 2021

NCZ041-042-077-201915-
Johnston NC-Harnett NC-Wake NC-
232 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HARNETT...
SOUTHERN WAKE AND WESTERN JOHNSTON COUNTIES UNTIL 315 PM EDT...

At 231 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Cary to near
Lillington. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Raleigh, Cary, Lillington, Garner, Fuquay-Varina, Clayton, Angier,
Benson, Apex and Holly Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3588 7833 3536 7854 3533 7904 3553 7897
      3558 7892 3559 7894 3576 7888
TIME...MOT...LOC 1831Z 248DEG 29KT 3571 7875 3538 7891

np
Special weather statement, Jun 20, 3:21 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
321 PM EDT Sun Jun 20 2021

NCZ040>042-075>077-202000-
Lee NC-Johnston NC-Chatham NC-Harnett NC-Wake NC-Moore NC-
321 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MOORE...
HARNETT...LEE...SOUTHWESTERN WAKE...WEST CENTRAL JOHNSTON AND
SOUTHEASTERN CHATHAM COUNTIES UNTIL 400 PM EDT...

At 320 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles southwest of
Goldston to 7 miles south of Sanford to near Lillington. Movement was
northeast at 45 mph.

Wind gusts up to 40 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Sanford, Lillington, Fuquay-Varina, Angier, Goldston, Holly Springs,
Broadway, Vass, Cameron and Seaforth Boat Dock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3548 7953 3577 7903 3549 7854 3518 7917
TIME...MOT...LOC 1920Z 239DEG 40KT 3548 7940 3537 7916 3543 7889

np
Special weather statement, Jun 20, 3:25 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
325 PM EDT Sun Jun 20 2021

NCZ083-202015-
Anson NC-
325 PM EDT Sun Jun 20 2021

...A STRONG THUNDERSTORM WILL AFFECT ANSON COUNTY UNTIL 415 PM EDT...

At 324 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sturdivants, or 13 miles east of Monroe, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Wadesboro, Ansonville, Polkton, Lilesville, Morven, Peachland,
McFarlan, Blewett Falls Lake and White Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3520 8027 3520 8024 3516 8022 3517 8020
      3515 8016 3517 8016 3514 8008 3511 8007
      3509 8002 3508 8000 3511 7997 3509 7991
      3504 7988 3501 7990 3498 7987 3495 7987
      3490 7985 3486 7990 3481 7992 3482 8032
TIME...MOT...LOC 1924Z 239DEG 39KT 3493 8032

np
Special weather statement, Jun 20, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
413 PM EDT Sun Jun 20 2021

NCZ041-042-075-077-086-088-202115-
Johnston NC-Hoke NC-Harnett NC-Wake NC-Moore NC-Cumberland NC-
413 PM EDT Sun Jun 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MOORE...
HARNETT...NORTHWESTERN CUMBERLAND...SOUTHERN WAKE...WESTERN JOHNSTON
AND NORTHERN HOKE COUNTIES UNTIL 515 PM EDT...

At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Fuquay-Varina to near
Aberdeen. Movement was east at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Lillington, Fort Bragg, Garner, Fuquay-Varina, Clayton, Dunn, Angier,
Benson, Godwin and Pope AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3558 7892 3560 7895 3564 7891 3582 7826
      3577 7825 3531 7853 3532 7854 3530 7858
      3520 7863 3512 7938
TIME...MOT...LOC 2012Z 249DEG 26KT 3562 7889 3514 7936

JD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:52 AM EDTSpecial Weather StatementRAHHoke, Scotland38 min
Jun 20, 7:37 AM EDTSpecial Weather StatementRAHHoke53 min
Jun 20, 8:23 AM EDTSpecial Weather StatementRAHCumberland52 min
Jun 20, 12:29 PM EDTSpecial Weather StatementRAHHarnett61 min
Jun 20, 1:51 PM EDTSpecial Weather StatementRAHSampson, Wayne39 min
Jun 20, 2:07 PM EDTSevere Thunderstorm WarningRAHSampson, Wayne38 min
Jun 20, 2:17 PM EDTAreal Flood AdvisoryRAHSampson, Wayne58 min
Jun 20, 2:32 PM EDTSpecial Weather StatementRAHHarnett, Wake43 min
Jun 20, 3:21 PM EDTSpecial Weather StatementRAHHarnett, Lee39 min
Jun 20, 3:25 PM EDTSpecial Weather StatementRAHAnson50 min
Jun 20, 4:31 PM EDTAreal Flood AdvisoryRAHHarnett3 hr
Jun 20, 6:24 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Scotland66 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.